# SDR TWAA9812126

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND DENT ON NR 1 L/E SLAT, LT WING, EXCEEDING ALLOWABLE LIMITS PER SRM 57-03, PG 20A.  DENT IS 2.5 BY 17 IN BY .150 DEEP.  CUT OUT DAMAGED SKIN AND INSTALLED REPAIR PER SRM 57-09, FIG 10F.
